# SDR ASAA2022012837458

- Difficulty date: January 28, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 146A750139
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK RBL 13 HAS SPOT OF CORROSION AT STA 767. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS REPAIRED CARGO TRACK IAW ASA EA 900ER-53EA-24181W- 1 O- .071 R- 0 L- 3 D- .071.
